Vol. 62, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Complex vector fields and divisible Chern classes

Robert D. Little

Vol. 62 (1976), No. 2, 483–488

This paper contains two theorems which relate the maximal number of independent sections of a complex bundle over a manifold to the Chern classes of the bundle and certain functional cohomology operations. The main theoretical result of the paper is a formula which relates the obstruction to a lifting in a fibration and a functional cohomology operation.

Mathematical Subject Classification
Primary: 55G40, 55G40
Secondary: 57D25
Received: 12 June 1974
Published: 1 February 1976
Robert D. Little
Department of Mathematics
University of Hawaii at Manoa
Honolulu HI 96822
United States